# SDR EISA97147

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT WING, INBOARD FOREFLAP HAS A 2.5 INCH CRACK AND 1.5 INCH NARROW DENT ON UPPER SURFACE OUTBOARD IN INBOARD END.  REPAIRED CORE AND INSTALLED FIBERGLASS OVERLAY IAW SRM IAW SRM 51-40-06.  (M)
